# SDR USAASB96087

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 3350 · Emergency Lighting
- Part: Light Emergency
- Part number: 1000679
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 916 - PHL - COCKPIT EMERGENCY LIGHT INOP.  MX REPLACED COCKPIT EMERGENCY LIGHT ASSY.  OPS CHECK SATISFACTORY.  (M)
